Alert archive / Kansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 139, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 14, 2012, 8:14 PM CDT for Ellis County, Kansas. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2012, 8:14 PM CDT (01:14 UTC)
- Expired
- Jun 14, 2012, 8:41 PM CDT
- In force
- 27 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Ellis County, KS
The radar
The Grand Island radar (KUEX), 155 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 8:22 PM CDT | HAIL 1 | Sw Catherine, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 3:46 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.2 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2789 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 2283 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.8
The text
As transmitted, in the capitals the NWS used until 2016.
213
WUUS53 KDDC 150114
SVRDDC
KSC051-150200-
/O.NEW.KDDC.SV.W.0139.120615T0114Z-120615T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
814 PM CDT THU JUN 14 2012
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN ELLIS COUNTY IN CENTRAL KANSAS...
* UNTIL 900 PM CDT
* AT 811 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
NORTH OF HAYS...AND MOVING EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
HAYS...
CATHARINE...
EMMERAM...
MAINLY RURAL AREAS OF NORTHEASTERN ELLIS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3913 9903 3893 9904 3886 9938 3902 9943
3914 9944 3914 9904
TIME...MOT...LOC 0114Z 255DEG 19KT 3895 9929
WIND...HAIL 60MPH 1.00IN
$$
JJOHNSON2 follow-up statements
079
WWUS53 KDDC 150132
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
832 PM CDT THU JUN 14 2012
KSC051-150200-
/O.CON.KDDC.SV.W.0139.000000T0000Z-120615T0200Z/
ELLIS KS-
832 PM CDT THU JUN 14 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
ELLIS COUNTY UNTIL 900 PM CDT...
AT 829 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
EMMERAM...AND MOVING EAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
EMMERAM...
MAINLY RURAL AREAS OF NORTHEASTERN ELLIS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3891 9927 3912 9929 3914 9904 3913 9903
3893 9904
TIME...MOT...LOC 0133Z 255DEG 19KT 3898 9916
WIND...HAIL 60MPH 1.00IN
$$
JJOHNSON330
WWUS53 KDDC 150141
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
841 PM CDT THU JUN 14 2012
KSC051-150151-
/O.CAN.KDDC.SV.W.0139.000000T0000Z-120615T0200Z/
ELLIS KS-
841 PM CDT THU JUN 14 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ELLIS COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA...HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3891 9927 3912 9929 3914 9904 3913 9903
3893 9904
TIME...MOT...LOC 0141Z 255DEG 19KT 3899 9911
$$
JJOHNSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 6:52 PM CDT, 1 hour 22 minutes earlier.
Area forecast discussion, Jun 14, 6:52 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 652 PM CDT THU JUN 14 2012 ...UPDATED AVIATION DISCUSSION... .SHORT TERM...(THIS EVENING THROUGH TOMORROW) ISSUED AT 302 PM CDT THU JUN 14 2012 TONIGHT SHOULD BE AN ACTIVE SEVERE WEATHER EVENING AND NIGHT. HEAVY RAIN IS ALSO A POSSIBILITY IN PARTS OF OUR COUNTY FORECAST AREA. THERE HAS BEEN MOISTURE INCREASING THROUGHOUT THE DAY, WITH UPPER 60S DEWPOINTS IN PLACE ACROSS ALL BUT OUR FAR WESTERN ZONES. CHECKING THE NAM MODEL'S FORECAST CAPE VALUES FOR THIS EVENING, MUCAPES WILL BE IN THE 2000 TO 4000 J/KG RANGE. SO THE LOWER LAYERS OF THE ATMOSPHERE ARE PRIMED FOR AN OUTBREAK. ALSO, A VERY SLOW MOVING COLD FRONT CURRENTLY IN NEBRASKA WILL SLOWLY MAKE IT WAY SOUTH INTO THIS MOIST, UNSTABLE LOW LEVEL ENVIRONMENT. THE MID LAYERS AROUND THE 700MB LEVEL SHOWED +14 AIR OVER THE FAR WEST PARTS OF SOUTHWESTERN KANSAS, SO THE MID LEVEL CAP WILL BE SLOW TO BE OVERTAKEN. ONCE THE CAP IS BROKEN, STORMS SHOULD GO ALONG AND JUST AHEAD OF THE COLD FRONT. THIS MEANS THIS WILL BE A LATE SHOW, WITH PERHAPS THE EARLIEST STORMS IN OUR FAR WEST OF FAR NORTHWEST ZONES SUCH AS MORTON AND SCOTT COUNTIES AFTER 5 PM CDT. EARLY ON, ANY STORMS ACROSS OUR WEST/NORTHWEST ZONES NORTHWEST OF WAKEENEY TO HUGOTON LINE WILL HAVE THE POTENTIAL FOR HAIL UP TO QUARTER-SIZE AND WIND GUSTS TO 70 MPH. AS THE FRONT SINKS SLOWLY INTO EVEN DEEPER MOISTURE AND INSTABILITY REGIONS, LATER STORMS THIS EVENING NORTHEAST OF A LINE FROM DIGHTON TO MONTEZUMA TO ASHLAND WILL HAVE THE POTENTIAL TO PRODUCE HAIL UP TO THE HALF-DOLLAR SIZE AND GUSTS TO 80 MPH IN DOWNBURSTS. SO THE SEVERE SHOW COULD SLOWLY EVOLVE AND BE ON THE LOWER SEVERE SIDE, BUT COULD ALSO AFFECT MANY DIFFERENT PARTS OF OUR FORECAST AREA (AND THUS BE WIDESPREAD). AFTER SUNDOWN, THE INSTABILITY WILL START TO WANE, AND STORMS COULD EASILY TURN INTO HEAVY RAIN PRODUCERS. I KNOW MANY FARMERS ARE WANTING GOOD RAINFALL, BUT EVERYONE WON'T GET SUBSTANTIAL AMOUNTS OF RAIN. TRIED MY BEST GUESS AND WENT WITH OVER 0.80-INCH IN PARTS OF ELLIS, RUSH, PAWNEE AND STAFFORD COUNTIES. AMOUNTS IN THE 0.50-INCH RANGE ARE WEST OF THE HEAVIER BAND ABOVE, BASICALLY EAST OF DIGHTON TO JETMORE TO COLDWATER. WEST OF THAT LINE, PRECIP AMOUNTS WILL GENERALLY BE IN THE 0.10 TO 0.30-INCH RANGE. THOSE STORM TOTAL PRECIP AMOUNTS FOR ALL AREAS RUN FROM 18Z TODAY THROUGH FRIDAY, OR 16/00Z. FRIDAY WILL STILL HAVE THE FRONT ACROSS OUR CWA AND ANOTHER WEAK WAVE CROSSING OVERHEAD, SO SMALL SLIGHT AFTERNOON POPS WILL BE OVER THAT AREA BASICALLY WEST OF HIGHWAY 283. THOSE STORMS FRIDAY AFTERNOON DO NOT LOOK SEVERE AT THIS TIME, WITH A GREATER CHANCE OF SEVERE TO OUR NORTHWEST. AS FOR TEMPERATURES, I DID NOT CHANGE MUCH AT ALL, AS THE GOING TEMPERATURES LOOKED REASONABLE AND ARE IN LINE WITH SURROUNDING ISC OFFICES. LOWS TONIGHT SHOULD RANGE FROM NEAR 60F DEGREES IN SYRACUSE TO DIGHTON AREAS, TO CLOSE TO 70F DEGREES IN THE PRATT AND MEDICINE LODGE AREAS. ON FRIDAY, MAXIMUM TEMPERATURES WILL RANGE FROM THE MID 80S NORTH OF I-70 TO THE MID 90S IN THE LIBERAL AND ELKHART AREAS. .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 316 AM CDT THU JUN 14 2012 LITTLE IF ANY CHANGES HAVE OCCURRED IN THE LATEST MODEL RUNS TO SIGNIFICANTLY CHANGE ANY OF THE FORECAST PERIODS IN THE MEDIUM TO EXTENDED RANGE. OVER THE FRIDAY THROUGH SATURDAY PERIOD, THE UPPER JET ENERGY STILL REMAINS ACROSS THE NORTHERN PLAINS AS A STRONG SHORTWAVE MOVES RAPIDLY THROUGH THE NORTHERN PLAINS. THE FLATTENING SUBTROPICAL RIDGE WILL STILL BE IN PLACE AS WELL AS HIGH MOISTURE CONTENT BOUNDARY LAYER AIR OVER WESTERN KANSAS. THE NEAR SURFACE BAROCLINIC ZONE IS SHOWN BY MODELS TO BE MAINTAINED SOMEWHERE TO THE NORTH OF WESTERN AND CENTRAL KANSAS. ECMWF, GFS AND NAM ALL CONTINUE TO SUGGEST STORM DEVELOPMENT AGAIN LATE FRIDAY INTO FRIDAY EVENING, AS WELL AS LATE SATURDAY INTO SATURDAY EVENING. THE CONVECTIVE DEVELOPMENT LATE FRIDAY WOULD MOST LIKELY BE DRIVEN BY DIURNAL HEATING AND BEGIN DURING THE DAY OVER THE HIGH PLAINS OF COLORADO, AND RAPIDLY EXPAND INTO THE STRONG INSTABILITY AXIS OVER WESTERN KANSAS THROUGH THE LATE EVENING. DEPENDING ON THE INFLUENCE OF A POTENTIAL SHORTWAVE/PV ANOMALY OVERNIGHT, THE STORMS COULD CONTINUE THROUGH THE OVERNIGHT INTO EARLY SATURDAY MORNING. AS THE AFOREMENTIONED TROUGH PASSES ACROSS THE NORTHERN PLAINS, ANOTHER BACKDOOR COLD FRONT WILL IMPINGE ON THE MOIST AND CONDITIONALLY UNSTABLE AIRMASS IN THE AFTERNOON SATURDAY. CONVECTIVE DEVELOPMENT IS AGAIN EXPECTED ALONG THIS BOUNDARY, WHICH SHOULD HAVE THE POTENTIAL TO CREATE SIGNIFICANT CONVECTIVE OUTFLOW WITH MULTICELL CLUSTERS. THE ENVIRONMENT BOTH FRIDAY EVENING AND SATURDAY EVENING SHOULD STILL BE NEARLY 2 STANDARD DEVIATIONS IN PRECIPITABLE WATER WITH LOW TO MODERATE SHEAR. HEAVY RAIN RATES WILL OCCUR IN EITHER EVENT WITH THE POTENTIAL FOR LOCAL FLOODING AND LOCAL SEVERE STORMS. THE MODELS ARE IN GOOD AGREEMENT ON THIS CONVECTIVE ACTIVITY ENDING BY SUNDAY AS MUCH DRIER BOUNDARY LAYER AIR MOVES ACROSS THE CENTRAL AND NORTHERN HIGH PLAINS REGIONS. THIS DRY, AND WEAK TO MODERATE SOUTHERLY SURFACE FLOW WILL LIKELY REMAIN ACROSS THE AREA THROUGH AT LEAST MID WEEK. HIGH TEMPERATURES WILL BE AT TO ABOVE NORMAL IN THE 90S FOR MUCH OF THE PERIOD. THE PATTERN BEGINS TO BREAK DOWN BY LATE IN THE WEEK AS A ANOTHER MID LEVEL TROUGH MOVES INTO THE CENTRAL PLAINS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 652 PM CDT THU JUN 14 2012 SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS WEST CENTRAL AND SOUTHWEST KANSAS THROUGH THE EVENING HOURS. THE DODGE CITY, GARDEN CITY AND HAYS TAF SITES WILL BE IMPACTED MAINLY FROM AROUND 01Z THROUGH 04Z. STRONG AND VARIABLE WINDS WITH GUSTS INTO THE 50-60 KNOT RANGE WILL BE POSSIBLE. THE STORMS SHOULD BE MOVING EAST AND SOUTHEAST OF ALL THE TAF SITES AFTER 04Z. BEHIND THE STORMS, VFR CEILINGS AND SOUTHEAST WINDS GUSTING TO 20-25 KNOTS WILL BE POSSIBLE INTO THE LATE NIGHT HOURS. && .PRELIMINARY POINT TEMPS/POPS... DDC 65 90 71 94 / 60 20 30 20 GCK 64 91 69 94 / 60 20 30 20 EHA 66 91 67 91 / 30 20 20 20 LBL 67 93 70 93 / 30 20 20 20 HYS 66 87 72 91 / 60 20 40 30 P28 70 89 73 93 / 60 10 20 20 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BURKE LONG TERM...RUSSELL AVIATION...GERARD
Hazardous weather outlook, Jun 14, 4:43 AM CDT, 15 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 443 AM CDT THU JUN 14 2012 KSZ030-031-043>046-061>066-074>081-084>090-151100- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 443 AM CDT THU JUN 14 2012 /343 AM MDT THU JUN 14 2012/ ...A SIGNIFICANT DAMAGING WIND EVENT POSSIBLE LATE THIS AFTERNOON AND LASTING INTO THE EVENING TO EARLY OVERNIGHT HOURS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT A MODERATE THREAT OF SEVERE THUNDERSTORMS WILL EXIST STARTING LATE THIS AFTERNOON AND PERSISTING INTO THE EVENING AND OVERNIGHT HOURS ACROSS THE ENTIRE OUTLOOK AREA. THE HIGHEST THREAT OF SEVERE THUNDERSTORMS WILL EXIST AFTER 5 PM NORTH OF HIGHWAY 50 BUT EAST OF HIGHWAY 83. THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER NORTHWEST KANSAS AND ALONG THE COLORADO BORDER IN SOUTHWEST KANSAS BY LATE AFTERNOON. THESE STORMS WILL INITIALLY BE CAPABLE OF PRODUCING HAIL UP TO HALF DOLLAR IN SIZE ALONG WITH DAMAGING WINDS UP TO 70 MPH. HOWEVER...BY MID EVENING STORMS ARE EXPECTED TO MERGE INTO ONE OR TWO LINES OF THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP TO 80 MPH. FURTHER...HEAVY RAIN MAY ALSO PRODUCE SOME AREAS OF NUISANCE FLOODING DURING THE EVENING TO EARLY OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY CONDITIONS WILL FAVOR STRONG TO SEVERE THUNDERSTORMS BOTH FRIDAY INTO FRIDAY NIGHT AND SATURDAY INTO SATURDAY NIGHT. DAMAGING WINDS WILL BE THE PRIMARY HAZARD FROM ANY STORMS THAT DO BECOME SEVERE. AN ADDITIONAL CHANCE FOR THUNDERSTORMS WILL EXIST TUESDAY NIGHT INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED AFTER 4 PM THIS AFTERNOON AND LASTING INTO THE EVENING OVER WESTERN AND CENTRAL KANSAS...ESPECIALLY EAST OF A HIGHWAY 83. EMERGENCY MANAGERS...LAW ENFORCEMENT AND SPOTTER GROUPS SHOULD MAKE PREPARATIONS NOW FOR QUICK DEPLOYMENT THIS AFTERNOON. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC
In the hours before
Local storm report, Jun 14, 7:52 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
752 PM CDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL N GARDEN CITY 37.98N 100.86W
06/14/2012 E1.00 INCH FINNEY KS LAW ENFORCEMENT
0650 PM TSTM WND DMG 1 ESE GARDEN CITY 37.97N 100.84W
06/14/2012 FINNEY KS LAW ENFORCEMENT
SIX TO SEVEN POWERLINES WERE BLOWN DOWN. NUMEROUS TREE
LIMBS REPORTED BLOWN DOWN AROUND TOWN.
&&
GERARDLocal storm report, Jun 14, 7:59 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
759 PM CDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 PM FUNNEL CLOUD 5 S BEELER 38.36N 100.20W
06/14/2012 NESS KS TRAINED SPOTTER
THE CALLER REPORED A LARGE, CONE SHAPED, ROTATING FUNNEL
CLOUD HE SAW SHORTLY. THEN IT BECAME RAIN WRAPPED AND IT
OBSCURED HIS VIEW.
&&
BURKELocal storm report, Jun 14, 8:02 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
802 PM CDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL 9 W SCOTT STATE LAKE 38.66N 101.09W
06/14/2012 E1.00 INCH SCOTT KS PUBLIC
&&
MSCOTTLocal storm report, Jun 14, 8:05 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DODGE CITY KS
805 PM CDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM HAIL 9 W SCOTT STATE LAKE 38.66N 101.09W
06/14/2012 E1.00 INCH SCOTT KS PUBLIC
&&
MSCOTTLocal storm report, Jun 14, 8:09 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
809 PM CDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM TSTM WND GST 5 N ELLIS 39.01N 99.56W
06/14/2012 M61 MPH ELLIS KS TRAINED SPOTTER
&&
LRUTHILocal storm report, Jun 14, 8:11 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
811 PM CDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL W LIBERAL 37.04N 100.94W
06/14/2012 E0.88 INCH SEWARD KS EMERGENCY MNGR
&&
MSCOTTThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 7:01 PM CDT | Severe Thunderstorm Warning | DDC | Trego | 44 min |
| Jun 14, 7:04 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Ness | 56 min |
| Jun 14, 7:06 PM CDT | Severe Thunderstorm Warning | DDC | Scott | 13 min |
| Jun 14, 7:21 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray, Haskell, Meade | 39 min |
| Jun 14, 7:30 PM CDT | Severe Thunderstorm Warning | DDC | Ness | 45 min |
| Jun 14, 7:31 PM CDT | Tornado Warning | DDC | Lane | 17 min |
| Jun 14, 7:43 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Ford, Gray, Haskell, Hodgeman, Lane and 1 more | 47 min |
| Jun 14, 7:45 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Trego | 45 min |
| Jun 14, 7:50 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Rush | 55 min |
| Jun 14, 8:12 PM CDT | Severe Thunderstorm Warning | DDC | Ness, Trego | 33 min |
| Jun 14, 8:17 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Edwards, Ford, Gray, Hodgeman, Meade and 1 more | 58 min |
| Jun 14, 8:23 PM CDT | Areal Flood Warning | DDC | Lane, Ness | 12 hr |
| Jun 14, 8:24 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Meade | 66 min |
| Jun 14, 8:25 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Rush | 50 min |
| Jun 14, 9:05 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pawnee, Pratt, Stafford | 55 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.